# SDR QXEA200600617

- Difficulty date: February 24, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK, RIGHT HAND NACELLE WHEEL WELL AFT BULKHEAD HAS CHAFED BETWEEN GRAVEL GUARD AND RECEPTACLES. REPAIRED IAW SRM 51-20-11, RD 8-54-2139 AND EA 2-54-253.
